Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 54159, 4 pages
http://dx.doi.org/10.1155/2007/54159
Research Article

Lebesgue Measurability of Separately Continuous Functions and Separability

Department of Mathematical Analysis, Chernivtsi National University, Kotsjubyns'koho 2, Chernivtsi 58012, Ukraine

Received 4 September 2006; Accepted 22 April 2007

Academic Editor: Peter Johnson

Copyright © 2007 V. V. Mykhaylyuk. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Kuratowski, Topology. Vol. I, Mir, Moscow, Russia, 1966. View at Zentralblatt MATH · View at MathSciNet
  2. H. Lebesgue, “Sur l'approximation des fonctions,” Bulletin des Sciences Mathématiques, vol. 22, pp. 278–287, 1898. View at Google Scholar
  3. V. K. Maslyuchenko, O. V. Maslyuchenko, V. V. Mykhaylyuk, and O. V. Sobchuk, “Paracompactness and separately continuous mappings,” in General Topology in Banach Spaces, pp. 147–169, Nova Science Publishers, Huntington, NY, USA, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. T. O. Banakh, “(Metrically) quarter-stratifiable spaces and their applications in the theory of separately continuous functions,” Matematichnī Studīï, vol. 18, no. 1, pp. 10–28, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. R. Burke, “Borel measurability of separately continuous functions,” Topology and Its Applications, vol. 129, no. 1, pp. 29–65, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. R. Burke, “Borel measurability of separately continuous functions. II,” Topology and Its Applications, vol. 134, no. 3, pp. 159–188, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. O. O. Karlova, “The first functional Lebesgue class and Baire classification of separately continuous mappings,” Naukovyj Visnyk Chernivets'kogo Universytetu. Matematyka, vol. 191-192, pp. 52–60, 2004 (Ukrainian). View at Google Scholar · View at Zentralblatt MATH